DOI 10.1097/md.0000000000040281
Successful treatment for a patient with antiphospholipid syndrome and decreased protein S activity exacerbated by heparin-induced thrombocytopenia: A case report.
Аннотация
RATIONALE: Antiphospholipid antibody syndrome and protein S/C deficiency are diseases that are sometimes complicated by thrombus, and heparin-induced thrombosis (HIT) has also been reported.
PATIENT CONCERNS: A male patient in his 60s with elevated D-dimer and superior mesenteric thrombus and portal vein thrombus underwent partial small intestine resection and thrombectomy. After administration of heparin, aortic thrombosis and pulmonary embolism occurred along with rapid thrombocytopenia.
DIAGNOSIS: The patient was diagnosed with HIT combined with protein S deficiency and antiphospholipid antibody syndrome.
INTERVENTIONS AND OUTCOMES: Heparin administration was discontinued, and plasma exchange with fresh frozen plasma replacement and argatroban administration were started. These treatments reduced D-dimer, restored platelet counts, and improved thrombosis.
LESSONS: Although HIT alone can cause severe arteriovenous thrombosis, our case suggests that it is important to search for the underlying procoagulant factors.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.